Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Herbert Spencer's Theorem

Soren Lovtrup
Systematic Zoology
Vol. 30, No. 2 (Jun., 1981), p. 197
DOI: 10.2307/2992418
Stable URL: http://www.jstor.org/stable/2992418
Page Count: 1
  • Download ($42.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
197
    197